MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC ULTRAFILTER U 9000; SUBSYSTEM, WATER PURIFICATION

VANTIVE US HEALTHCARE LLC ULTRAFILTER U 9000; SUBSYSTEM, WATER PURIFICATION
Catalog Number 112062
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: h6, h11.H11: the actual device was not available; however, photographs of the sample were provided for evaluation.Visual inspection of the photos showed the filter in the machine holder with a puddle of fluid visible below the filter.The specific defect that allowed the leak could not be identified in the photos.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The reported condition was verified.The cause of the reported leakage was not determined as no further or actual sample testing could be conducted.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an external fluid leak was observed from an ultrafilter u9000 during an unspecified process step.The filter was used in an ak98 machine 123 times in 47 days.There was no patient involvement.No additional information is available.

Brand Name
ULTRAFILTER U 9000
Common Device Name
SUBSYSTEM, WATER PURIFICATION
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - HECHINGEN BADEN DIALYZER
holger - crafoord - strasse 26
hechingen D-723 79
GM   D-72379
Manufacturer Contact
25212 w. il route 120
round lake, IL 60073
2242706717
MDR Report Key22054115
Report Number9611369-2025-00073
Device Sequence Number15450004
Product Code FIP
UDI-Device Identifier07332414102500
UDI-Public07332414102500
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K201809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number112062
Device Lot Number3-1902-H-01,
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer05/23/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown